By Topic

Qualitative analysis of dynamical systems determined by differential inequalities with applications to robust stability

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kaining Wang ; Dept. of Electr. Eng., Notre Dame Univ., IN, USA ; Michel, A.N.

In this paper we develop a Lyapunov stability theory for finite dimensional continuous-time dynamical systems described by a system of first-order ordinary differential inequalities. We utilize this theory to establish sufficient robust stability criteria for a large class of finite dimensional, continuous-time dynamical systems described by systems of ordinary differential equations. We demonstrate the applicability of the methodology advanced herein by means of a specific example that has been considered in the literature. In terms of computational complexity and conservatism of stability criteria, the present results frequently offer improvements over existing results

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:41 ,  Issue: 5 )